MAUDE Adverse Event Report: CARDINAL HEALTH 1621G LTX CATH 5CC 2-WAY 20FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 1621G LTX CATH 5CC 2-WAY 20FR; CATHETER, UROLOGICAL
Model Number 1621
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the balloon came out on the day of the catheter placement.The same event occurred two times on the same patient.Prior to indwelling, it was confirmed that the balloon had no leakage when water was poured, so it has been pointed out that the issue can be derived by the patient; period of use: less than a day.There was no harm to the patient involved.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Please disregard this report number 9611712-2024-00002, as upon further confirmation received from the customer, the issue reported was not against the cardinal health product 1621g ltx cath 5cc 2-way 20fr.The issue was inadvertently reported to cardinal health.

Brand Name
1621G LTX CATH 5CC 2-WAY 20FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18951586
Report Number9611712-2024-00002
Device Sequence Number12533741
Product Code KOD
UDI-Device Identifier10192253026160
UDI-Public10192253026160
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1621
Device Catalogue Number1621
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown